Home > Research > Publications & Outputs > Generating the Fukaya categories of Hamiltonian...

Electronic data

  • 1507.05842

    Accepted author manuscript, 464 KB, PDF document

Links

Text available via DOI:

View graph of relations

Generating the Fukaya categories of Hamiltonian G-manifolds

Research output: Contribution to journalJournal article

Published

Standard

Generating the Fukaya categories of Hamiltonian G-manifolds. / Evans, Jonathan David; Lekili, YankI.

In: Journal of the American Mathematical Society, Vol. 32, No. 1, 01.01.2019, p. 119-162.

Research output: Contribution to journalJournal article

Harvard

Evans, JD & Lekili, Y 2019, 'Generating the Fukaya categories of Hamiltonian G-manifolds', Journal of the American Mathematical Society, vol. 32, no. 1, pp. 119-162. https://doi.org/10.1090/jams/909

APA

Evans, J. D., & Lekili, Y. (2019). Generating the Fukaya categories of Hamiltonian G-manifolds. Journal of the American Mathematical Society, 32(1), 119-162. https://doi.org/10.1090/jams/909

Vancouver

Evans JD, Lekili Y. Generating the Fukaya categories of Hamiltonian G-manifolds. Journal of the American Mathematical Society. 2019 Jan 1;32(1):119-162. https://doi.org/10.1090/jams/909

Author

Evans, Jonathan David ; Lekili, YankI. / Generating the Fukaya categories of Hamiltonian G-manifolds. In: Journal of the American Mathematical Society. 2019 ; Vol. 32, No. 1. pp. 119-162.

Bibtex

@article{c8db1f2f2e154db7990b54fe009dd178,
title = "Generating the Fukaya categories of Hamiltonian G-manifolds",
abstract = "Abstract: Let $ G$ be a compact Lie group, and let $ k$ be a field of characteristic $ p \geq 0$ such that $ H^*(G)$ has no $ p$-torsion if $ p>0$. We show that a free Lagrangian orbit of a Hamiltonian $ G$-action on a compact, monotone, symplectic manifold $ X$ split-generates an idempotent summand of the monotone Fukaya category $ \mathcal {F}(X; k)$ if and only if it represents a nonzero object of that summand (slightly more general results are also provided). Our result is based on an explicit understanding of the wrapped Fukaya category $ \mathcal {W}(T^*G; k)$ through Koszul twisted complexes involving the zero-section and a cotangent fibre and on a functor $ D^b \mathcal {W}(T^*G; k) \to D^b\mathcal {F}(X^{-} \times X; k)$ canonically associated to the Hamiltonian $ G$-action on $ X$. We explore several examples which can be studied in a uniform manner, including toric Fano varieties and certain Grassmannians.",
keywords = "Fukaya categories, symplectic geometry, Hamiltonian group actions",
author = "Evans, {Jonathan David} and YankI Lekili",
year = "2019",
month = "1",
day = "1",
doi = "10.1090/jams/909",
language = "English",
volume = "32",
pages = "119--162",
journal = "Journal of the American Mathematical Society",
issn = "1088-6834",
publisher = "American Mathematical Society",
number = "1",

}

RIS

TY - JOUR

T1 - Generating the Fukaya categories of Hamiltonian G-manifolds

AU - Evans, Jonathan David

AU - Lekili, YankI

PY - 2019/1/1

Y1 - 2019/1/1

N2 - Abstract: Let $ G$ be a compact Lie group, and let $ k$ be a field of characteristic $ p \geq 0$ such that $ H^*(G)$ has no $ p$-torsion if $ p>0$. We show that a free Lagrangian orbit of a Hamiltonian $ G$-action on a compact, monotone, symplectic manifold $ X$ split-generates an idempotent summand of the monotone Fukaya category $ \mathcal {F}(X; k)$ if and only if it represents a nonzero object of that summand (slightly more general results are also provided). Our result is based on an explicit understanding of the wrapped Fukaya category $ \mathcal {W}(T^*G; k)$ through Koszul twisted complexes involving the zero-section and a cotangent fibre and on a functor $ D^b \mathcal {W}(T^*G; k) \to D^b\mathcal {F}(X^{-} \times X; k)$ canonically associated to the Hamiltonian $ G$-action on $ X$. We explore several examples which can be studied in a uniform manner, including toric Fano varieties and certain Grassmannians.

AB - Abstract: Let $ G$ be a compact Lie group, and let $ k$ be a field of characteristic $ p \geq 0$ such that $ H^*(G)$ has no $ p$-torsion if $ p>0$. We show that a free Lagrangian orbit of a Hamiltonian $ G$-action on a compact, monotone, symplectic manifold $ X$ split-generates an idempotent summand of the monotone Fukaya category $ \mathcal {F}(X; k)$ if and only if it represents a nonzero object of that summand (slightly more general results are also provided). Our result is based on an explicit understanding of the wrapped Fukaya category $ \mathcal {W}(T^*G; k)$ through Koszul twisted complexes involving the zero-section and a cotangent fibre and on a functor $ D^b \mathcal {W}(T^*G; k) \to D^b\mathcal {F}(X^{-} \times X; k)$ canonically associated to the Hamiltonian $ G$-action on $ X$. We explore several examples which can be studied in a uniform manner, including toric Fano varieties and certain Grassmannians.

KW - Fukaya categories

KW - symplectic geometry

KW - Hamiltonian group actions

U2 - 10.1090/jams/909

DO - 10.1090/jams/909

M3 - Journal article

VL - 32

SP - 119

EP - 162

JO - Journal of the American Mathematical Society

JF - Journal of the American Mathematical Society

SN - 1088-6834

IS - 1

ER -